Výsledky vyhľadávania

  1. Blocks in pairwise summable generalized effect algebras
    Riečanová Zdenka ; E050  Janda Jiří Wu JunDe
    Reports on Mathematical Physics . Vol. 73, iss. 2 (2014), s.213-223
    článok z periodika
    ADC - Vedecké práce v zahraničných karentovaných časopisoch
    článok

    článok

  2. Special ideals in partial abelian monoids
    Yu Zhijian  Cho Min-hyung Wu JunDe
    Applied Mathematics . Vol. 25, No. 1 (2010), s.112-116
    článok z periodika
    (2) - článok
    článok

    článok

  3. Almost Orthogonality and Hausdorff Interval Topologies of Atomic Lattice Effect Algebras
    Paseka Jan  Riečanová Zdenka ; E050 Wu JunDe
    Kybernetika . Vol. 46, No. 6 (2010), s.953-970
    článok z periodika
    ADC - Vedecké práce v zahraničných karentovaných časopisoch
    (1) - článok
    článok

    článok

  4. Order Topology and Frink Ideal Topology of Effect Algebras
    Lei Q.  Wu JunDe Li R.
    International Journal of Theoretical Physics . Vol. 49, No. 12 (2010), s.3136-3175
    článok z periodika
    (5) - článok
    článok

    článok

  5. Remarks on the Sequential Effect Algebras
    Jun S.  Wu JunDe
    Reports on Mathematical Physics . Vol. 63 (2009), s.441-446
    článok z periodika
    článok

    článok

  6. Sequential product on standard effect algebra epsilon(H)
    Shen Jun  Wu JunDe
    Journal of Physics A: Mathematical and Theoretical . Vol. 42 (2009), s. Art. No. 345203
    článok z periodika
    článok

    článok

  7. States on Sharply Dominating Effect Algebras
    Riečanová Zdenka ; E050  Wu JunDe
    Science in China. Series A . Vol. 51, No. 5 (2008), s.907-914
    článok z periodika
    ADC - Vedecké práce v zahraničných karentovaných časopisoch
    článok

    článok

  8. Frink Ideal Topology of Lattice Effect Algebras
    Lei Q.  Wu JunDe Li Rui
    Reports on Mathematical Physics . Vol. 61 (2008), s.327-335
    článok z periodika
    (3) - článok
    článok

    článok

  9. A class of congruences in partial Abelian semigroups
    Yu Zhijian  Wu JunDe Lu Shijie
    Czechoslovak Journal of Physics . Vol. 55, No. 11 (2005), s.1535-1539
    článok z periodika
    (1) - článok
    článok

    článok

  10. Measures defined on quantum logics of sets
    Aizpuru A.  Gutierrez-Davila A. Wu JunDe
    International Journal of Theoretical Physics . Vol. 44, Iss. 9 (2005), s.1451-1458
    článok z periodika
    (1) - článok
    článok

    článok